Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sonyah

Member
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sonyah

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Greensboro, NC
  1. I have thought about it but I just feel like it didn't cure me the first time so taking it again may just give me a temporary remission again. Just don't know if it is worth the risks twice and it not be a cure.
  2. The birth control pills do mask your natural hormones, in a way... but when I said that your hormones won't "settle," I meant that your natural hormones won't get "fixed" just because you're on birth control... so if your acne was caused by your body's sex hormones, you won't remain clear when you discontinue the pill. People's acne is caused by different things. Men whose teen acne is caused by increases of testosterone (puberty) might outgrow it once their androgens level out. Women whose a
  3. Melissa, are you also taking birth control with your spiro? Do you know if spiro causes anxiety?
  4. Dizzy - are you still on spiro? What side effects did you have?
  5. Have you tried Yasmin or Yaz birth control. I have heard good things about spiro. I have taken accutane once and my acne returned. I was about to take it again but my IBS has been crazy so I think I may try spiro. It's the only thing that I haven't tried. Oh, there is a new topical called aczone.
  6. How did your appointment go? I hope is well. Are you able to continue on Spiro?
  7. I don't think that I'm going to take it. I have a GI appt. on Monday. I was having a few issues this weekend. I guess just nervous about tane side effects.
  8. I have taken accutane 80mg for 6 months during 2006 and it worked. I didn't have any real problems while taking the medication; however my acne did come back. I was clear for about a year then I started to get minimal acne here and there. My acne has gotten worse since October 2008 though it is not severe. I was considering taking accutane again but more scared that I will get side effects since I have IBS that is acting up lately. I have the kind that toggles between constipation and diarr
  9. Hi all... This is my dilemma. I have adult acne that is not severe but persistent. I have used countless prescription topicals and antibiotics. I have already taken accutane at 80mg for 6 months back in 2006. Accutane worked wonders and I was clear for about a year then I began having minor acne here and there. In October of 2008 it has worsened though it is not severe it is bothersome and affecting my self confidence. My doctor suggested that I do a second round of accutane since that is
×